# SDR UALA2012120406949

- Difficulty date: December 4, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 36,562 hours, 14,968 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Condition: Out Of Limits
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  LIGHT AIRFRAME VIBRATION DURING CLIMB. VERY NOTICEABLE IN COCKPIT AND AFT CABIN ALONG VERTICAL ACP CHECK OF THE RUDDER TRAILING PLAY REF AMM.  FOUND BLUE SYSTEM SERVO TO BE OUT OF LIMITS, APPROX 14MM OF PLAY, MAX ALLOWED IS 8MM.  FOUND YELLOW AND GREEN SYSTEM SERVOS WITHIN LIMITS.  STARTED SERVO REMOVAL COMPLETED UP TO STEP 4C(1) CONTINUE FROM 4C(2) TO COMPLETION.
